# SDR VNAA202504170043

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670318403S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FLOOR CLOSING FITTING AT FS314 IS CORRODED. CORRECTIVE ACTION: REMOVED PASSENGER DOOR FWD FLOOR CLOSING FITTING IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED, DRILLED, AND DEBURRED PASSENGER DOOR FWD FLOOR CLOSING FITTING IAW CRJ700 SRM51-40-11-001-001-A01. INSTALLED PASSENGER DOOR FWD FLOOR CLOSING FITTING PN: SH670-31840-3S IAW CRJ700 SRM 51-42-06-001-001-A01 SH670-31840-3S
